# SDR MWEA96324

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT PYLON FRAME UPPER FLANGE FOUND CRACKED AT STA 1059 OUTBD OF FIREWALL.  REPLACED ANGLE IAW SRM 51-302.
